MathSciNet Relay Station
MathSciNet bibliographic data
MR650216 (83e:58085) 58G15 (14D05 32C40)
Kashiwara, Masaki; Kawai, Takahiro On holonomic systems of microdifferential equations. III. Systems with regular singularities. Publ. Res. Inst. Math. Sci. 17 (1981), no. 3, 813–979.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement